1
$\begingroup$

"Formule de Weyl et de Demazure et Theoreme dc Borel-Weil-Bott pour les algebres de Kac-Moody generates"

by O.Mathieu.

I even do not know whether he published on a Mathematical Journal or not.

Can anyone tell me how to find this article?

Thank you

$\endgroup$

2 Answers 2

3
$\begingroup$

The correct reference is O. Mathieu, Formules de Demazure-Weyl, et généralisation du théorème de Borel-Weil-Bott, C.R. Acad. Sci. Paris 303 (1986), 391-394 MR 87m:17036.

$\endgroup$
3
  • $\begingroup$ Interesting discrepancy between the titles on Mathscinet and Zentralblatt, but at least the journal references is the same. $\endgroup$
    – user11235
    Apr 9, 2011 at 10:52
  • 6
    $\begingroup$ Um, let me add that that is just an announcement of his result. I think the proof actually appears in ams.org/mathscinet-getitem?mr=980506 $\endgroup$ Apr 9, 2011 at 11:15
  • $\begingroup$ @unknown, it was my mistake. The title of [Mat1] is incorrect in ams.org/journals/bull/2001-38-01/S0273-0979-00-00891-0 which is what Goggle found... Apparently this was the title of a preprint. $\endgroup$
    – lhf
    Apr 9, 2011 at 12:08
5
$\begingroup$

Did you consider looking it up on Mathscinet/Google Scholar/Zentralblatt and then order it through your library?

au:Mathieu, Olivier & ti:demazure & py:1986-1986 on zentralblatt gives

Mathieu, Olivier

Formules de Demazure-Weyl, et généralisation du théorème de Borel-Weil-Bott. (Demazure-Weyl formulas, and generalization of the Borel-Weil-Bott theorem). (French)

[J] C. R. Acad. Sci., Paris, Sér. I 303, 391-394 (1986). ISSN 0764-4442

but I also got this information with a google search.

Edited to add: Look at Willie Wong's comment to the accepted answer. The above reference corresponds to the question, but the actual long article is presumably

MR980506 (90d:17024) 17B67 (14M15 17B10 20G05) Mathieu, Olivier Formules de caractères pour les algèbres de Kac-Moody générales. (French) [Character formulas for general Kac-Moody algebras] Astérisque No. 159-160 (1988), 267 pp.

$\endgroup$
2
  • 1
    $\begingroup$ Might I add the remark that you can use Zentralblatt for a search like this even if your institution is not subscribed in contrast to mathscinet? $\endgroup$
    – user11235
    Apr 9, 2011 at 11:08
  • 1
    $\begingroup$ And a search author: Mathieu, title: Demazure on the free MR Lookup yields the same result. $\endgroup$
    – mephisto
    Apr 9, 2011 at 11:33

Your Answer

By clicking “Post Your Answer”, you agree to our terms of service, privacy policy and cookie policy

Not the answer you're looking for? Browse other questions tagged or ask your own question.